OSA's Digital Library

Journal of the Optical Society of America B

Journal of the Optical Society of America B

| OPTICAL PHYSICS

  • Vol. 21, Iss. 1 — Jan. 1, 2004
  • pp: 177–182

Propagation of nonlinear waves in disordered media

B. Spivak and A. Zyuzin  »View Author Affiliations


JOSA B, Vol. 21, Issue 1, pp. 177-182 (2004)
http://dx.doi.org/10.1364/JOSAB.21.000177


View Full Text Article

Enhanced HTML    Acrobat PDF (206 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We study the propagation of stationary waves in disordered nonlinear media described by the nonlinear Schrödinger equation and show that, for given boundary conditions and a given coherent wave incident on the sample, the number of solutions of the equation increases exponentially with sample size. We also discuss the ballistic case, the sensitivity of the solutions to the change of external parameters, the similarity of this problem to the problem of spin glasses, and time-dependent solutions.

© 2004 Optical Society of America

OCIS Codes
(350.5500) Other areas of optics : Propagation

Citation
B. Spivak and A. Zyuzin, "Propagation of nonlinear waves in disordered media," J. Opt. Soc. Am. B 21, 177-182 (2004)
http://www.opticsinfobase.org/josab/abstract.cfm?URI=josab-21-1-177

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited